Decongestant-free cold relief for people with high blood pressure.

Coricidin HBP Cold & Flu Cold Relief Tablets, 20 Each

$8.19$0.41 each

Description

Decongestant-free cold relief for people with high blood pressure.

Ingredients

Active Ingredients (in Each Tablet)...Purpose Acetaminophen 325mg...Pain Reliever/Fever Reducer Chlorpheniramine Maleate 2mg...Antihistamine Inactive Ingredients Corn Starch, FD&C Red No. 40 Aluminum Lake, Lactose Anhydrous, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide.
Product Number: 00041100808103

Description

Decongestant-free cold relief for people with high blood pressure.
Product Number: 00041100808103